# SDR DLL14980245

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1738D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1234
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Ws 319
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FASTENERS COMMON TO THE LT WING REAR SPAR UPPER CAP, WING SKIN, -250 MOD DOUBLER AND EXISTING EXTERNAL REPAIR DOUBLER WERE REMOVED PER EO 7-71199-12AD BEFORE REALIZING THE THE EO HAD BEEN SCHEDULED INCORRECTLY.  HOWEVER, SOME HOLES WERE DAMAGED DURING FASTENER REMOVAL.  REPAIRED PER ERA 331183-14AD.
